# SDR 2004FA0000832

- Difficulty date: March 24, 2004
- Submitted: October 22, 2004
- Operation: General aviation
- Aircraft: N62355
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1045
- Engine: Pwa R985*
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Display
- Part number: 4010455000101
- Condition: Malfunctioned
- Location: Instrumt Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOWING THE INSTALLATION OF THE EFIS-SV SYSTEM, THE SOFTWARE WAS LOADED ONTO A SMART MEDIA CARD AND THE SMART MEDIA CARD WAS INSERTED INTO THE INTEGRATED DISPLAY UNIT (IDU).  SEVERAL ATTEMPTS WERE MADE TO UPLOAD THE INFORMATION INTO THE SYSTEM.  IT WAS DETERMINED THAT THE IDU WOULD NOT READ THE DATA FROM THE CARD, SO THE IDU WAS REPLACED AND THE SOFTWARE UPLOAD WAS COMPLETED SUCCESSFULLY.  IDU SN 36244, MFG DATE CODE: 03328
